# SDR LR7A2011080400223

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,002 hours, 37,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 196-204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REGULAR A-CHECK, FOUND FUSELAGE SKIN CRACK AT FS 196 TO 204, WL 126, LBL 27.  MX FERRY TO FOR REPAIR.  LOG PAGE NR 37654 M1.
